# SDR AALA202303136735

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 34,250 hours, 14,412 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR HINGE AND HANDLE.
